# SDR AALA202404086023

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,995 hours, 38,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT DOOR ASSIST BOTTLE PRESSURE LOW 1500 PSI AT 65 DEGREES. SERVICED RIGHT AFT DOOR ASSIST BOTTLE PRESSURE TO CORRECT PRESSURE.
